Entire functions on nuclear sequence spaces.

R. Meise; D. Vogt; M. Börgens

Journal für die reine und angewandte Mathematik (1981)

  • Volume: 322, page 196-220
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Meise, R., Vogt, D., and Börgens, M.. "Entire functions on nuclear sequence spaces.." Journal für die reine und angewandte Mathematik 322 (1981): 196-220. <http://eudml.org/doc/152330>.

@article{Meise1981,
author = {Meise, R., Vogt, D., Börgens, M.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {entire functions; nuclear sequence spaces; nuclear power series space of infinite type; compact-open topology; Taylor expansion for holomorphic functions on dual-nuclear sequence spaces; combinatorial arguments; asymptotic estimates; growth properties; space of rapidly decreasing sequences},
pages = {196-220},
title = {Entire functions on nuclear sequence spaces.},
url = {http://eudml.org/doc/152330},
volume = {322},
year = {1981},
}

TY - JOUR
AU - Meise, R.
AU - Vogt, D.
AU - Börgens, M.
TI - Entire functions on nuclear sequence spaces.
JO - Journal für die reine und angewandte Mathematik
PY - 1981
VL - 322
SP - 196
EP - 220
KW - entire functions; nuclear sequence spaces; nuclear power series space of infinite type; compact-open topology; Taylor expansion for holomorphic functions on dual-nuclear sequence spaces; combinatorial arguments; asymptotic estimates; growth properties; space of rapidly decreasing sequences
UR - http://eudml.org/doc/152330
ER -

NotesEmbed ?

top

You must be logged in to post comments.